# SDR ABXA20170513063

- Difficulty date: May 13, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N794AX
- Make and model: Boeing 767281
- Aircraft serial: 23144
- Aircraft time: 56,978 hours, 44,368 cycles
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Wire
- Condition: Shorted
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI, EICAS MESSAGE FOR THE LT REVERSER ISOLATION VALVE DISPLAYED AND THE THRUST REVERSER INDICATION CIRCUIT BREAKER TRIPPED OPEN. THE AIRPLANE WAS REMOVED FROM SERVICE.  THE CAUSE OF THE EICAS MESSAGE AND TRIPPED CIRCUIT BREAKER WAS WIRE W756-503-24 WAS SHORTED TO GROUND AND BURNED AT BS 303. THE WIRE WAS REPAIRED.
